# SDR IPXA1M67722

- Difficulty date: July 4, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0597
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED, BATTERY 1 LOW FAULT.  REPLACED EMERERGENCY LIGHT BATTERY PACK REF MM 33-51-01-4. OPS CHECKED GOOD, NO FAULTS NOTED.  LIGHT TEST PASS.
